# SDR CA040518006

- Difficulty date: May 6, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna T303
- Aircraft time: 3,337 hours
- Engine: Cont TSIO520AE
- Propeller: Mcauly 3AF32C506
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Needle
- Part number: C668022101
- Part serial: 23E10A
- Condition: Stuck
- Location: Tachometer
- Stage of operation: DE
- How discovered: C
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THAT LT TACH NEEDLE WAS STUCK AT 2400 RPM.  INDICATOR REPLACED AND TESTED SERVICEABLE WITH NEW GAUGE.  INTERNAL PROBLEM WITH GAUGE, SENT TO REPAIR FACILITY.
